# SDR SWIA20230915

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,375 hours, 11,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19140592001
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT FLOOR TRACK AT SEATS 11B & 11C ARE DAMAGED.   (FILE CLOSED)  REMOVED AND REPLACED THE SEAT FLOOR TRACK AT SEATS 11B & 11C IN REF TO AMM 25-21-11.
